# SDR HNAA2016021900040

- Difficulty date: February 19, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 66,426 hours, 74,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR LEFT EMERGENCY LIGHT IS INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY PACK PS3.  OPS CHECKED GOOD.
